# SDR DALA13004163272

- Difficulty date: January 23, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOORBEAM LOCATED AT FR 66 AND -464.8 IN AFT PAX CABIN  L=0.584" W=0.238" D=0.002".  REPLACED FLOORBEAM LOCATED BETWEEN FR 64 TO FR 67+8" AND -Y464.8 IN PAX CABIN IAW SRM A320 51-72-11.
